RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 4, Pages 819–826 (Mi zvmmf5160)  

This article is cited in 13 scientific papers (total in 13 papers)

Regularization of nonlinear operator equations on the class of discontinuous functions

A. L. Ageev

Sverdlovsk

Full text: PDF file (811 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:4, 1–9

Bibliographic databases:

UDC: 517.988.68
MSC: Primary 65J10; Secondary 47A50
Received: 14.06.1979

Citation: A. L. Ageev, “Regularization of nonlinear operator equations on the class of discontinuous functions”, Zh. Vychisl. Mat. Mat. Fiz., 20:4 (1980), 819–826; U.S.S.R. Comput. Math. Math. Phys., 20:4 (1980), 1–9

Citation in format AMSBIB
\Bibitem{Age80}
\by A.~L.~Ageev
\paper Regularization of nonlinear operator equations on the class of discontinuous functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 4
\pages 819--826
\mathnet{http://mi.mathnet.ru/zvmmf5160}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585279}
\zmath{https://zbmath.org/?q=an:0456.65029}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 4
\pages 1--9
\crossref{https://doi.org/10.1016/0041-5553(80)90266-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5160
  • http://mi.mathnet.ru/eng/zvmmf/v20/i4/p819

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vasin, T. I. Serezhnikova, “On an algorithm for solving the Fredholm–Stieltjes equation”, Russian Math. (Iz. VUZ), 45:4 (2001), 1–8  mathnet  mathscinet  zmath
    2. Vasin V.V., “Regularization and discrete approximation of ill-posed problems in the space of functions of bounded variation”, Doklady Mathematics, 63:1 (2001), 5–8  mathnet  mathscinet  zmath  isi
    3. V. V. Vasin, T. I. Serezhnikova, “Two-stage approximation of nonsmooth solutions and restoration of noised images”, Autom. Remote Control, 65:2 (2004), 270–279  mathnet  crossref  mathscinet  zmath  isi
    4. V. P. Tanana, “Ob otsenke priblizheniya kusochno-nepreryvnogo resheniya lineinogo operatornogo uravneniya”, Sib. zhurn. industr. matem., 9:3 (2006), 124–138  mathnet  mathscinet
    5. V. P. Tanana, M. G. Bulatova, “Order-optimal methods for the approximation of a piecewise-continuous solution to a certain inverse problem”, Russian Math. (Iz. VUZ), 51:3 (2007), 60–67  mathnet  crossref  mathscinet  zmath
    6. V. P. Tanana, E. V. Tabarintseva, “O metode priblizheniya kusochno-nepreryvnykh reshenii nelineinykh obratnykh zadach”, Sib. zhurn. vychisl. matem., 10:2 (2007), 221–228  mathnet
    7. M. A. Korotkii, “Reconstruction of controls and parameters by the Tikhonov method with non-smooth stabilizers”, Russian Math. (Iz. VUZ), 53:2 (2009), 68–73  mathnet  crossref  mathscinet  zmath
    8. A. I. Korotkii, D. O. Mikhailova, “Vosstanovlenie upravlenii v parabolicheskikh sistemakh metodom Tikhonova s negladkimi stabilizatorami”, Tr. IMM UrO RAN, 16, no. 4, 2010, 211–227  mathnet  elib
    9. A. I. Korotkii, E. I. Gribanova, “Reconstruction of controls in hyperbolic systems by Tikhonov's method with nonsmooth stabilizers”, Proc. Steklov Inst. Math. (Suppl.), 275, suppl. 1 (2011), S68–S77  mathnet  crossref  isi  elib
    10. A. I. Korotkii, E. I. Gribanova, “Control reconstruction in hyperbolic systems”, Autom. Remote Control, 73:3 (2012), 472–484  mathnet  crossref  isi
    11. A. I. Korotkii, D. O. Mikhailova, “Reconstruction of boundary controls in parabolic systems”, Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 98–118  mathnet  crossref  isi  elib
    12. A. I. Korotkii, E. I. Gribanova, “Vosstanovlenie granichnykh upravlenii v giperbolicheskikh sistemakh”, Tr. IMM UrO RAN, 18, no. 2, 2012, 154–169  mathnet  elib
    13. Vasin V.V., “Regularization of Ill-Posed Problems By Using Stabilizers in the Form of the Total Variation of a Function and Its Derivatives”, J. Inverse Ill-Posed Probl., 24:2 (2016), 149–158  crossref  mathscinet  zmath  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:219
    Full text:102
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020